# SDR SWAA2016100508483

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 36,647 hours, 21,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FRONT WINDOW OUTER PANE ARCED AND CRACKED.  R & R WINDOW IAW AMM.
